# SDR DHL2001712520

- Difficulty date: February 9, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- Aircraft time: 51,673 hours, 32,168 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, MLG WHEEL WELL TOP SURFACE SHOWS 6 CRACKS OF .75 INCH BETWEEN LBL 25 AND LBL 40, STA 900.000 AND STA 910.000.  REMOVED FLOOR PANELS, BRACKETS, CLIPS, STRAPS IAW DWG 65-89360-3.  PERFORMED STOP DRILL IAW DWG 65-89360.  FABRICATED DOUBLER (ALCLAD 2024, T3, 0.80 INCH; 53 INCH X 15 INCH) IAW SRM 51-10-2, PAGE 1 AND 2.  REINSTALLED FLOOR PANELS, BRACKETS, CLIPS, STRAPS IAW DWG 65-89360-3.  REFER TO J/C 7107.1 FOR OPS CHECK.  (NON-ROUTINE CARD 0413)
